Quasi-Random Sequences by Power Residues.

A. De Matteis; G. Cenacchi

Numerische Mathematik (1972/73)

  • Volume: 20, page 54-63
  • ISSN: 0029-599X; 0945-3245/e

How to cite


De Matteis, A., and Cenacchi, G.. "Quasi-Random Sequences by Power Residues.." Numerische Mathematik 20 (1972/73): 54-63. <http://eudml.org/doc/132172>.

author = {De Matteis, A., Cenacchi, G.},
journal = {Numerische Mathematik},
pages = {54-63},
title = {Quasi-Random Sequences by Power Residues.},
url = {http://eudml.org/doc/132172},
volume = {20},
year = {1972/73},

AU - De Matteis, A.
AU - Cenacchi, G.
TI - Quasi-Random Sequences by Power Residues.
JO - Numerische Mathematik
PY - 1972/73
VL - 20
SP - 54
EP - 63
UR - http://eudml.org/doc/132172
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.